# SDR DL764071332

- Difficulty date: October 10, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 23,277 hours, 7,201 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 211002542
- Part serial: 5211A
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT-NOTED ACRID ELECTRICAL ODOR IN COCKPIT AND FWD CABIN AREA.  FOUND FWD EQ SUPPLY FAN CIRCUIT BREAKER CLOSED WHEN ON MEL CALLS FOR PULLING BREAKER-PULLED BREAKER AND CONT ON MEL.  REPLACED FWD EQUIPT COOLING SUPPLY FAN.  OPS CKS NML.  MCO AN PLAC REMOVED.
